# SDR RRXA001086

- Difficulty date: December 6, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 89,974 hours, 22,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT 33R LONGERON STA 160 TO STA 180.  ACCOMPLISHED TEMPORARY REPAIR PER M1206001 AND   M1207001 REPAIR IS TO INSPECTED EVERY 50 CYCLES  ACCOMPLISH PERMANENT SRM REPAIR NO LATER THAN 300  CYCLES
